Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Observable Implications of Models with Multiple Equilibria

Boyan Jovanovic
Econometrica
Vol. 57, No. 6 (Nov., 1989), pp. 1431-1437
Published by: The Econometric Society
DOI: 10.2307/1913714
Stable URL: http://www.jstor.org/stable/1913714
Page Count: 7
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Observable Implications of Models with Multiple Equilibria
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1431
    1431
  • Thumbnail: Page 
1432
    1432
  • Thumbnail: Page 
1433
    1433
  • Thumbnail: Page 
1434
    1434
  • Thumbnail: Page 
1435
    1435
  • Thumbnail: Page 
1436
    1436
  • Thumbnail: Page 
1437
    1437